# SDR WTAA970100

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Valve
- Part number: 7445B
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRQ - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION.  AIRCRAFT FERRIED TO LAX.  MAINTENANCE RESET PIN ON EMERGENCY RELEASE VALVE.  OPERATIONAL CHECK LANDING GEAR NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
